New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sadsunshine
Regular Member


Date Joined Oct 2005
Total Posts : 398
   Posted 10/15/2005 1:41 PM (GMT -6)   
Hey guys,
I have been taking meds since June and I am am really tired, all the time. I take 150mgs. of Zoloft (just increased last week), Klonopin as needed for anxiety. He also prescribed Wellbutrin XL to perk me up. It doesn't. The Klonopin helps me sleep but I wake up with a headache and feeling kind of hung over - not rested. I know this sounds weird, but I am tired, not take a nap, fall asleep tired, just worn out, run down, (Yes! I take a vitamin!) :-) At the same time I have a hard time sitting still. I get restless and have to get up and do something (usually it's clean!) I try taking walks but I just lose intrest and lack the motivation.
Any ideas? Thanks!!
Peace,
Sadsunshine

softy
Veteran Member


Date Joined Jun 2004
Total Posts : 798
   Posted 10/15/2005 4:34 PM (GMT -6)   

Hi sadsunshine  :-)  .  This might seem obvious but are your medications making you tired?  I remember when I first started Celexa (an anti-depressant), I was sooo tired for weeks while my body adjusted to it. 

One thing I have found helpful is to get daily exercise.  Whether I go to the gym or walk outside I find that this helps me alot. 

Hope it goes away for you :-)


Take care, Softy
 


softy
Veteran Member


Date Joined Jun 2004
Total Posts : 798
   Posted 10/15/2005 4:38 PM (GMT -6)   
Just reread your post and saw the part about walking. Missed this the first time...lol. Maybe if you buy a puppy and have to go for a walk, just joking but soemtimes a companion really does help.
Take care, Softy
 


CheerDad
Veteran Member


Date Joined Apr 2004
Total Posts : 2284
   Posted 10/15/2005 4:51 PM (GMT -6)   
Wish I could help you out. You have just described how I have felt for a long time. I know that htings are worse when my depression is at is highest. The other is fatigue becaseu of medical problems. I just wish I could feel rested for one day. Good luck. Hope you get some rest soon.
We can respond to irritation with a smile instead of scowl, or by giving warm praise instead of icy indifference. By our being understanding instead of abrupt, others, in turn, may decide to hold on a little longer rather than to give way. Love, patience, and meekness can be just as contagious as rudeness and crudeness.
 
Randy
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


sadsunshine
Regular Member


Date Joined Oct 2005
Total Posts : 398
   Posted 10/15/2005 5:05 PM (GMT -6)   
Thanks guys. It could be the meds. That's why he put me on the Wellbutrin, to perk me up. Oh well, I guess I'll just have to suck it up! I have a dog and 3 cats and a big house to clean so I get my exercise.
I appreciate the support!!

Peace,
Sadsunshine
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 8:37 PM (GMT -6)
There are a total of 2,886,372 posts in 316,707 threads.
View Active Threads


Who's Online
This forum has 157799 registered members. Please welcome our newest member, Miette.
919 Guest(s), 14 Registered Member(s) are currently online.  Details
skeye, Tim G, scifigal2k, aphysicalwreck, Al Rivera, Jackie Moon, 3 putt, Ms.Peony, johnG, Michael_T, dafight, Kat0707, keroseneburner, InTheShop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer